Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 208, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 7, 2007, 3:59 AM CDT for Terrell County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2007, 3:59 AM CDT (08:59 UTC)
- Expired
- May 7, 2007, 5:00 AM CDT
- In force
- 61 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Terrell County, TX
The radar
The San Angelo radar (KSJT), 177 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 9.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4107 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 070859
SVRMAF
TXC443-071000-
/O.NEW.KMAF.SV.W.0208.070507T0859Z-070507T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
359 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN TERRELL COUNTY IN SOUTHWEST TEXAS...
* UNTIL 500 AM CDT
* AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM THE
TERRELL GAS PLANT TO DRYDEN...OR ALONG A LINE EXTENDING FROM 25
MILES SOUTH OF SHEFFIELD TO DRYDEN...MOVING NORTHEAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
DRYDEN...
EASTERN TERRELL COUNTY...
STATE HIGHWAY 349 FROM MILE MARKER 456 TO MILE MARKER 488 IS IN THE
PATH OF THIS STORM.
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH... HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER... VERY HEAVY RAIN... AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3036 10205 2986 10223 2981 10215 2979 10202
2981 10197 2978 10175 3028 10176 3034 10172
3035 10165 3040 10169 3042 10173 3046 10173
3046 10169 3056 10164 3063 10165 3067 10176
3067 10192
$$
03 follow-up statements
000
WWUS54 KMAF 070921
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
419 AM CDT MON MAY 7 2007
TXC443-071000-
/O.CON.KMAF.SV.W.0208.000000T0000Z-070507T1000Z/
TERRELL TX-
419 AM CDT MON MAY 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EASTERN TERRELL COUNTY...
AT 417 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A PAIR OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLFBALL
SIZE HAIL. THESE STORMS WERE BOTH EAST OF STATE HIGHWAY 389 AND
LOCATED 9 MILES NORTHEAST OF THE TERRELL GAS PLANT AND 12 MILES
EAST OF DRYDEN...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS INCLUDE...EAST
CENTRAL TERRELL COUNTY.
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3036 10205 2986 10223 2981 10215 2979 10202
2981 10197 2978 10175 3028 10176 3034 10172
3035 10165 3040 10169 3042 10173 3046 10173
3046 10169 3056 10164 3063 10165 3067 10176
3067 10192
$$
05000
WWUS54 KMAF 070939
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
438 AM CDT MON MAY 7 2007
TXC443-071000-
/O.CON.KMAF.SV.W.0208.000000T0000Z-070507T1000Z/
TERRELL TX-
438 AM CDT MON MAY 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EASTERN TERRELL COUNTY...
AT 434 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL
UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 11 MILES SOUTH OF THE
TERRELL GAS PLANT...OR ABOUT 19 MILES NORTHEAST OF DRYDEN...MOVING
NORTHEAST AT 25 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...THE
TERRELL GAS PLANT AND OTHER PARTS OF EAST CENTRAL TERRELL COUNTY
EAST OF STATE HIGHWAY 349.
TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3036 10205 2986 10223 2981 10215 2979 10202
2981 10197 2978 10175 3028 10176 3034 10172
3035 10165 3040 10169 3042 10173 3046 10173
3046 10169 3056 10164 3063 10165 3067 10176
3067 10192
$$
05000
WWUS54 KMAF 070953
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
454 AM CDT MON MAY 7 2007
TXC443-071004-
/O.EXP.KMAF.SV.W.0208.000000T0000Z-070507T1000Z/
TERRELL TX-
454 AM CDT MON MAY 7 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TERRELL COUNTY EXPIRES
AT 500 AM CDT...
AT 454 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED
THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3036 10205 2986 10223 2981 10215 2979 10202
2981 10197 2978 10175 3028 10176 3034 10172
3035 10165 3040 10169 3042 10173 3046 10173
3046 10169 3056 10164 3063 10165 3067 10176
3067 10192
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:47 AM CDT, 12 minutes earlier.
Area forecast discussion, May 7, 3:47 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO 2ND PARAGRAPH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
347 AM CDT MON MAY 7 2007
.SHORT TERM...
POTENTIAL FOR SIGNIFICANT WX ACRS MUCH OF PB/LOWER TRANS PECOS NEXT
48HRS. WATER VAPOR IMAGERY DEPICTS SEVERAL FEATURES THAT WILL BE
AVAILABLE SOURCES FOR LIFT. PRIMARY UPPER LOW WAS NEAR STATIONARY
ACRS SRN COLORADO WITH STRONG SHRTWV TROF SEEN MOVING E INTO NRN
MEXICO FROM BAJA WITH A 70KT 3H JETLET IN STATE OF SONORA AND SERIES
OF ASSOCD MINOR SHRTWV TROF/S S OF JETLET EXTENDING NEWD INTO RIO
GRANDE S OF ELP. AT THE SFC A WELL DEFINED BOUNDARY EXTENDS ACRS
CWFA FROM NEAR SNYDER...TO BIG SPRING...TO JUST W OF PANTHER
JUNCTION. ACRS THE LOWER TRANS PECOS AND EDWARDS PLATEAU MSTR IS
RICH...DWPNT OF 70 AT K6R6 WHERE MST ADVECTION IS STRONG ATTM. W OF
THE BOUNDARY LOW LEVEL MSTR IS LOWER AND TRANSITIONS TO THE 30S ACRS
THE UPPER TRANS PECOS.
THE EVOLUTION OF THE SFC FEATURES ACRS THE REGION WILL BE DEPENDENT
ON POTENTIAL FOR MESOSCALE SFC PRESSURE FALLS ACRS FAR WRN AREAS AND
PARENT ANTICYCLONE CENTERED ACRS GREAT BASIN INTO COLORADO. LOOKING
AT 85H TEMPS/WINDS NWLY WINDS BE RELUCTANT TO ALLOW TOO MUCH MORE OF
A WWD PUSH OF BOUNDARY THIS MORNING...FARTHER S THOUGH IT WILL HAVE A
BETTER OPPORTUNITY TO MOVE W/NW ESPECIALLY IF PRESSURE FALLS ARE
SUBSTANTIAL. WHAT IS MORE LIKELY TO HAPPEN IS THAT MSTR WITHIN
85H-7H LAYER WILL INCREASE ALONG THE I305K SFC AS WINDS CONTINUE TO
VEER TO THE SE THIS MORNING ACRS THE BIG BEND INTO THE UPPER TRANS
PECOS. AS THIS OCCURS NOTHING SHORT OF IMPRESSIVE DEEP ISENTROPIC
UPGLIDE WILL DEVELOP AS SEEN IN I305K-I315K. OMEGA ALONG THESE
SURFACES IS INDICATIVE OF THE STRONG WAA AND WHEN SOME OF THE
AFOREMENTIONED SHRTWV ENERGY MOVES INTO THE BIG BEND/LOWER TRANS
PECOS EXPECT THAT PRECIP WILL INCREASE IN COVERAGE AND THEN SPREAD
NWD TOWARD THE PB...PROBABLY IN THE FORM OF AN MCS AND NOW STARTING
TO SEE SOME CLOUD TOP COOLING ACRS SRN CHIHUAHUA.
GFS IS REFLECTIVE OF DEVELOPING MESO HIGH ACRS PB BY 00Z AND HAS
SHOWN THIS FOR SEVERAL RUNS (GOOD TEMPORAL AND SPATIAL CONSISTENCY).
HIGH END SCT/LIKELY POPS ALREADY IN PLACE AND WITH INCREASING LIFT
ACRS THE LOWER TRANS PECOS WILL OPT TO INCREASE POPS THERE MAINLY
THRU 18Z. IN WAKE OF MCS ATMOSPHERE MAY BE WORKED OVER UNTIL LATER IN
THE DAY WHEN NEW CONVECTION IS LIKELY TO FORM IN MEXICO AND MOVE
NEWD. GFS IS GENEROUS WITH SHRTWV ENERGY MOVING INTO W TX AFTER
00Z/08 AS NEWLY CLOSED 5H LOW MOVES INVOF SE AZ WHICH WILL GREATLY
INCREASES UPPER LEVEL DIVERGENCE ACRS UPPER TRANS PECOS/SE NM
TONIGHT IF NOT A LITTLE EARLIER. THIS WILL REQUIRE INCREASING POPS
FARTHER W.
MAIN MID LEVEL TROF AXIS WILL EDGE E TUE WITH MORE JET/SHRTWV ENERGY
COMING OUT. MEANWHILE SFC HIGH WILL BUILD S AND E-SE LOW LEVEL FLOW
WILL INCREASE AND COMBINATION OF UPPER DIVERGENCE/LOW-MID LEVEL
UPGLIDE WILL RESULT IN ANOTHER LIFT MAXIMA ACRS UPPER TRANS PECOS/SE
NM/W-NW PB TUE AFTERNOON/NIGHT. AS LOW LEVEL JET INCREASE ACRS LOWER
TRANS PECOS TUE NIGHT IT WILL IMPINGE ON/OVER FRONTAL BOUNDARY WITH
ANOTHER ROUND TSTMS TO HIT THE LOWER TRANS PECOS.
FLASH FLOOD WATCH HAS BEEN EXPANDED TO INCLUDE THE REMAINDER OF THE
TRANS PECOS BUT THE BETTER CHANCE OF HEAVY RAIN THERE WILL BE LATE
TODAY OR THIS EVENING. ALSO EXTENDED WATCH UNTIL 00Z/09 WED.
DUE TO RECENT HEAVY RAIN ACRS THE AREA THIS WX PATTERN POISES
SERIOUS CONCERNS FOR BOTH FLOODING AND SEVERE WX FOR THE LOWER TRANS
PECOS/PB/SE NM. PRECIPITABLE WATER NEARING 1.5 INCHES AT
TIMES...PERIODS OF PERSISTENT UPPER LEVEL DIVERGENCE AND SUSTAINED
LOW LEVEL LIFT...AND PRESENCE OF FRONT SUPPORTS A MODERATE TO HIGH
RISK FOR FLOODING AND FLASH FLOODING. WHILE 0-6KM BULK SHEAR OF
45-55KTS THRU TUE NIGHT INDICATES THAT SEVERE STORMS ARE ALSO A
CONCERN....INCLUDING ISOLD TORNADOES WITH ENHANCED SHEAR AND
SUFFICIENT MSTR. FCST WILL INCLUDE SEVERE MENTION THRU AT LEAST TUE
NIGHT ACRS MUCH OF THE AREA. OUR PRODUCT SUITE THIS MORNING WILL
FOCUS ON THESE CONCERNS TO INCREASE PUBLIC OFFICIALS AWARENESS OF
THIS CRITICAL WX SITUATION.
.LONG TERM...
UPPER LEVEL LOW THAT HAS TAKEN UP RESIDENCE OVER THE WESTERN CONUS
WILL REMAIN WEST OF THE CWA THROUGH WEDNESDAY. THE SYSTEM WILL
BEGIN TO MOVE EAST ON THURSDAY FINALLY MOVING EAST OF THE AREA BY
06Z FRIDAY. A LONG WAVE UPPER LEVEL RIDGE WILL BEGIN TO BUILD INTO
THE CWA IN THE WAKE OF THE UPPER LEVEL LOW.
THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER THE CWA WEDNESDAY AS THE
UPPER LEVEL SYSTEM REMAINS WEST OF THE AREA...AND MOISTURE CONTINUES
TO STREAM IN AT THE LOW AND MID LEVELS. WITH PWATS OF 1 TO 2 INCHES
OVER THE EASTERN HALF OF THE AREA...HEAVY RAINS WILL BE POSSIBLE
WEDNESDAY. THE GROUND WILL LIKELY BE SATURATED FROM EXPECTED RAINS
MONDAY AND TUESDAY...THEREFORE FLOODING AND FLASH FLOODING WILL
CONTINUE TO BE A POSSIBILITY ON WEDNESDAY. ADDITIONALLY...BULK
SHEAR VECTORS IN THE 40 TO 50 KNOT RANGE AND 700 TO 500MB LAPSE
RATES OF 7 TO 8 DEG C/KM WILL PROVIDE A FAVORABLE ENVIRONMENT FOR
A FEW OF THE STORMS TO BECOME SEVERE ON WEDNESDAY. THE MAIN
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.
THE THUNDERSTORMS WILL GRADUALLY END FROM THE WEST BEGINNING
WEDNESDAY NIGHT AS THE UPPER LEVEL LOW MOVES EAST OF THE AREA.
HOWEVER ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE EXTREME
EAST THURSDAY AND INTO FRIDAY AS MOISTURE WRAPS AROUND THE WEST
SIDE OF THE LOW. THE PRECIPITATION SHOULD END OVER THE ENTIRE
REGION FRIDAY NIGHT. SKIES ARE EXPECTED TO BE MOSTLY CLEAR THIS
WEEKEND.
TEMPERATURES WILL BE COOL WEDNESDAY DUE TO CLOUD COVER...
PRECIPITATION AND A COOL AIRMASS OVER THE AREA. A WARMING TREND IS
EXPECTED TO BEGIN THURSDAY AS THE COOL AIRMASS MOVES EAST OF THE
AREA AND AN 850 MB THERMAL RIDGE BEGINS TO BUILD INTO THE WESTERN
PART OF THE REGION. AFTER HIGHS IN THE 70S OVER MOST AREAS
WEDNESDAY...HIGHS WILL WARM INTO THE 80S AND 90S THE LATTER HALF OF
THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 69 61 76 57 / 70 70 50 60
CARLSBAD NM 78 56 78 52 / 40 70 60 40
DRYDEN TX 81 66 83 63 / 60 40 40 60
FORT STOCKTON TX 78 60 80 59 / 60 50 50 50
GUADALUPE PASS TX 73 50 75 49 / 20 70 60 40
HOBBS NM 72 53 77 54 / 60 70 60 50
MARFA TX 80 51 78 48 / 40 40 50 50
MIDLAND INTL AIRPORT TX 76 58 76 57 / 60 70 60 60
ODESSA TX 77 58 77 58 / 60 70 60 60
WINK TX 80 59 82 59 / 60 60 60 50
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 6 AM THIS MORNING TO 6 PM MDT TUESDAY FOR
THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 7 PM
CDT /6 PM MDT/ TUESDAY FOR THE FOLLOWING ZONES...ANDREWS...
BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS
AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE
MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...MARTIN...
MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...
REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...TERRELL...
UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
&&
49/54Hazardous weather outlook, May 7, 3:52 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 352 AM CDT MON MAY 7 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-080900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 352 AM CDT MON MAY 7 2007 /252 AM MDT MON MAY 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT FLOODING...FLASH FLOODING...AND SEVERE WEATHER CONCERNS ARE ON THE INCREASE ACROSS MUCH OF THE AREA. THE PRESENCE OF RICH MOISTURE ALONG AND NEAR A FRONTAL BOUNDARY ACROSS THE PERMIAN BASIN AND A STRONG UPPER TROUGH TO WEST WILL RESULT IN THE DEVELOPMENT OF SHOWERS AND STORMS TODAY AND TONIGHT. THE HEAVY RAIN TODAY AND TONIGHT IS EXPECTED TO OCCUR ACROSS THE LOWER TRANS PECOS INTO CENTRAL AND EASTERN PERMIAN BASIN. SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL...DAMAGING WINDS...AND EVEN ISOLATED TORNADOES BY THIS AFTERNOON INTO THE EVENING ACROSS MUCH OF THE AREA INCLUDING THE TRANS PECOS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AS A SERIES OF UPPER AIR DISTURBANCES MOVE ACROSS THE AREA AHEAD OF THE PRIMARY UPPER LOW THE OPPORTUNITY FOR HEAVY RAIN AND SEVERE WEATHER TO DEVELOP REMAINS LIKELY THROUGH WEDNESDAY. THROUGH WEDNESDAY URBAN AND RURAL FLOODING IS POSSIBLE AND A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY THIS AFTERNOON AND TONIGHT. DUE TO THE LENGTH OF TIME THIS SYSTEM WILL REMAIN WEST OF THE AREA THIS IS EXPECTED TO BE A PERIOD OF EXTENDED SEVERE WEATHER WITH THE POTENTIAL FOR SPOTTER ACTIVATION TO BE NEEDED LONGER THAN NORMAL. SPOTTER GROUPS AND EMERGENCY OFFICIALS SHOULD MAKE PLANS TO BE PREPARED FOR DEALING WITH THIS POTENTIALLY SIGNIFICANT WEATHER EVENT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:00 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 60 min |
| May 6, 8:30 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 60 min |
| May 6, 8:30 PM CDT | Tornado Warning | MAF | Reagan | 45 min |
| May 6, 9:24 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| May 6, 9:24 PM CDT | Tornado Warning | MAF | Pecos | 51 min |
| May 6, 10:11 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 64 min |
| May 6, 10:13 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 6, 10:55 PM CDT | Flash Flood Warning | MAF | Reagan | 3 hr |
| May 6, 11:15 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 46 min |
| May 6, 11:24 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 66 min |
| May 6, 11:56 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 49 min |
| May 7, 12:25 AM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| May 7, 1:51 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 54 min |
| May 7, 2:52 AM CDT | Flash Flood Warning | MAF | Terrell | 3 hr |
| May 7, 2:54 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 66 min |
| May 7, 1:57 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 48 min |
| May 7, 2:47 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 58 min |
| May 7, 5:39 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 66 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.